# SDR UIEA2021072201612

- Difficulty date: July 20, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 106170756
- Part serial: 87456984
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START "GCU" SPARKS "IGN BOX" FAULT( REMOVED AND INSTALLED SERVICEABLE IGNITION EXCITER IAW AMM 49-41-03. APU STARTS AND FUNCTIONS PROPERLY  )
